# SDR SWAA2025100309752

- Difficulty date: August 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 22L AT FWD CARGO COMPARTMENT.   REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 22L AT FWD CARGO COMPARTMENT I.A.W SRM 51-40-02 AND DWG 143A7902 SHEET 256 REV. B.
